Small Steps, Sensible Choices, Superior Health.

Nutrasweet/Equal Caused
Migraines & Vision Problems

by Judy Daves
(Anchorage, AK)

I was caught up in the craze to try this artificial sweetener when it was first advertised. One of the things I noticed about my use of Nutrasweet, or Aspartame, is that every time I used it, I got a migraine. I was and am already pre-disposed to migraines. However, I quickly learned that I was getting migraines every time I had anything with Nutrasweet. I did some research and found that one of the side effects of Nutrasweet was migraines. I stopped having anything with Nutrasweet - the specific migraines I got every time I consumed Nutrasweet stopped.


My husband noticed that his throat was itchy and closing up when he had anything with Nutrasweet. My husband has food allergies. One of his food allergens is bananas. We then learned that Nutrasweet, "made from things in nature", contained banana protein. He stopped consuming anything with Nutrasweet.

I had also noticed that another side effect was vision. When my mother-in-law was having vision problems while dieting, my husband and I asked her if she was using Nutrasweet. She was. We told her to stop using that stuff. After she stopped, her vision problems went away.

These are the stories of three people who all suffered side effects from Nutrasweet.

Click here to post comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Artificial Sweeteners.